Thomas Hillen
Thomas Hillen
Professor, University fo Alberta
Verified email at - Homepage
Cited by
Cited by
A user’s guide to PDE models for chemotaxis
T Hillen, KJ Painter
Journal of mathematical biology 58 (1), 183-217, 2009
Volume-filling and quorum-sensing in models for chemosensitive movement
KJ Painter, T Hillen
Can. Appl. Math. Quart 10 (4), 501-543, 2002
The diffusion limit of transport equations derived from velocity-jump processes
HG Othmer, T Hillen
SIAM Journal on Applied Mathematics 61 (3), 751-775, 2000
The diffusion limit of transport equations II: Chemotaxis equations
HG Othmer, T Hillen
SIAM Journal on Applied Mathematics 62 (4), 1222-1250, 2002
Global existence for a parabolic chemotaxis model with prevention of overcrowding
T Hillen, K Painter
Advances in Applied Mathematics 26 (4), 280-301, 2001
A course in mathematical biology: quantitative modeling with mathematical and computational methods
G De Vries, T Hillen, M Lewis, J Müller, B Schönfisch
Society for Industrial and Applied Mathematics, 2006
Spatio-temporal chaos in a chemotaxis model
KJ Painter, T Hillen
Physica D: Nonlinear Phenomena 240 (4-5), 363-375, 2011
Pattern formation in prey-taxis systems
JM Lee, T Hillen, MA Lewis
Journal of biological dynamics 3 (6), 551-573, 2009
Mathematical modelling of glioma growth: the use of diffusion tensor imaging (DTI) data to predict the anisotropic pathways of cancer invasion
KJ Painter, T Hillen
Journal of theoretical biology 323, 25-39, 2013
M5 mesoscopic and macroscopic models for mesenchymal motion
T Hillen
Journal of mathematical biology 53 (4), 585-616, 2006
Hyperbolic models for chemosensitive movement
T Hillen
Mathematical Models and Methods in Applied Sciences 12 (07), 1007-1034, 2002
Classical solutions and pattern formation for a volume filling chemotaxis model
Z Wang, T Hillen
Chaos: An Interdisciplinary Journal of Nonlinear Science 17 (3), 2007
Linear quadratic and tumour control probability modelling in external beam radiotherapy
SFC O’Rourke, H McAneney, T Hillen
Journal of mathematical biology 58, 799-817, 2009
Convergence of a cancer invasion model to a logistic chemotaxis model
T Hillen, KJ Painter, M Winkler
Mathematical Models and Methods in Applied Sciences 23 (01), 165-198, 2013
Glioma follow white matter tracts: a multiscale DTI-based model
C Engwer, T Hillen, M Knappitsch, C Surulescu
Journal of mathematical biology 71, 551-582, 2015
The tumor growth paradox and immune system-mediated selection for cancer stem cells
T Hillen, H Enderling, P Hahnfeldt
Bulletin of mathematical biology 75, 161-184, 2013
The one‐dimensional chemotaxis model: global existence and asymptotic profile
T Hillen, A Potapov
Mathematical methods in the applied sciences 27 (15), 1783-1801, 2004
Global existence for chemotaxis with finite sampling radius
T Hillen, K Painter, C Schmeiser
Discrete and Continuous Dynamical Systems Series B 7 (1), 125, 2007
Hyperbolic models for chemotaxis in 1-D
T Hillen, A Stevens
Nonlinear Analysis: Real World Applications 1 (3), 409-433, 2000
Metastability in chemotaxis models
AB Potapov, T Hillen
Journal of Dynamics and Differential Equations 17, 293-330, 2005
The system can't perform the operation now. Try again later.
Articles 1–20